# SDR CALA0400030

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N14601
- Make and model: Boeing 737524
- Aircraft serial: 27314
- Aircraft time: 28,983 hours, 15,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY AISLE PATH LIGHTING IN FIRST CLASS CABIN FAILED AFTER 30 SECONDS OF TESTING.  THE BATTERY PACK WAS REMOVED AND REPLACED IAW MM 33-51-51 AND OPERATION OF THE EMERGENCY LIGHTS CHECKED GOOD.
